標題: A Generalized Function-Theoretic Technique for the Solution of Some Diffraction Problems
作者: 郭南宏
N.H.Kuo
公開日期: 一月-1972
出版社: 交大學刊編輯委員會
摘要: A straightforward approach to the solution of a general class of Wiener-Hopf equations is developed. The advantage of the present procedure is to apply the topological concept so that a rather difficult step of performing factorization in the usual procedure can be avoided. A new theorem regarding additive decomposition is deduced and verified in some detail; a theorem of approximating a function in a topological space is presented; in addition, an alternative view of Laplace transformation is given. The solutions of two typical diffraction problems are used to demonstrate the method; moreover application of the concept of a generalized operator to simplity problem formulation is well illustrated.
URI: http://hdl.handle.net/11536/137480
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 5
Issue: 2
起始頁: 89
結束頁: 102
顯示於類別:交大學刊


文件中的檔案:

  1. HT001301-09.pdf